# SDR YENA2024080501068

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 38,897 hours, 12,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 909844
- Condition: Failed
- Location: Zone 200
- Part time: 6,259 hours, 2,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#8414, FLL-MCO. 'LOST NORMAL ELECT POWER AT GATE EMER LIGHTS NEVER CAME ON. PLACED SWITCH IN EMER LIGHTS ON, EMERGENCY LIGHTS STILL NEVER TURNED ON; REPLACED EMERGENCY LIGHT BATTERY PACKS ON EPSU 11WL AND 12WL AT LOWER SIDE WALL PANELS LEFT AND RIGHT AT FLOOR LEVEL IAW AMM 33-51-38. EMERGENCY LIGHTS OP CHECK NORMAL.'
